# SDR CA020405026

- Difficulty date: November 28, 2001
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 9,108 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466714
- Condition: Inoperative
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GOVERNOR WILL NOT HOLD 100 PERCENT IN FLIGHT.
